Translator Disclaimer
2001 Nonzero degree tangential maps between dual symmetric spaces
Boris Okun
Algebr. Geom. Topol. 1(2): 709-718 (2001). DOI: 10.2140/agt.2001.1.709

Abstract

We construct a tangential map from a locally symmetric space of noncompact type to its dual compact type twin. By comparing the induced map in cohomology to a map defined by Matsushima, we conclude that in the equal rank case the map has a nonzero degree.

Citation

Download Citation

Boris Okun. "Nonzero degree tangential maps between dual symmetric spaces." Algebr. Geom. Topol. 1 (2) 709 - 718, 2001. https://doi.org/10.2140/agt.2001.1.709

Information

Received: 8 November 2001; Revised: 27 November 2001; Accepted: 28 November 2001; Published: 2001
First available in Project Euclid: 21 December 2017

zbMATH: 1066.53100
MathSciNet: MR1875614
Digital Object Identifier: 10.2140/agt.2001.1.709

Subjects:
Primary: 53C35
Secondary: 55R37, 57R99, 57T15

Rights: Copyright © 2001 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.1 • No. 2 • 2001
MSP
Back to Top